# SDR 95FDEA01838

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Aileron
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

UPON FLAP/SLAT RETRACTION FOLLOWING T/O, AILERON DEFLECT DISAGREE LEVEL 2 LIGHT ILLUMINATED.  PERFORMED ABNORMAL CHECKLIST IN RED BOOK PAGE 2-5-13 AND IAW CHECKLIST DUMPED FUEL AND RETURNED FOR LANDING.  FOUND RT O/B AILERON FULLY DEFLECTED AND LT O/B AILERON IN DROOP NEUTRAL POSITION.  C/W MXP 27-2 AND DEFERRED AILERON DEFLECTION SYSTEM.  DEFERRED PER MEL 27-2 AND FINAL FIX TO BE DONE IN TPE 12-3-95.  REPLACED RT O/B AILERON CONTROL LINEAR ACT, OPS CK'D GOOD PER MM 27-16-02 AND FCC-1 AND FCC-2 RTS.  ALL PASSED DMI CLEARED.
